# SDR CALA2022121403375

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Aft Of Fr 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. BEAM AFT OF FR 66 AT -Y969 CORRODED. () REMOVED AND REPLACED FLOORBEAM AFT OF FR66 IAW SRM 51-42-11 SEE FORM 44-008 ATTACHED EMP#: V936761 WORK ACCOMPLISHED AT ST ENGIN EERING OF MOBILE AT BFM ON NR#: 48037
